# SDR SIMA20120520015

- Difficulty date: May 20, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N631AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145139
- Aircraft time: 30,693 hours, 27,985 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3252 THE FLIGHT ATTENDANT REPORTED THE MAIN CABIN DOOR WAS HARD TO PUSH OPEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  LUBRICATED ROLLERS ON AIRFRAME SIDE OF MAIN CABIN DOOR IAW EMB 145 AMM 20-20-00.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
